# SDR 96UAL900088

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1814U
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Engine: Ge CF66D
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL LAX, APU STARTED AND PACKS FILLED CABIN WITH OILY SMELL.  RAN PACKS WITH GROUND SOURCE AND NO SMELL NOTED.  INOPED APU.
